MathSciNet Relay Station
MathSciNet bibliographic data
MR2728679 (2011i:49008) 49J21 (34A08 47D06)
Wang, JinRong; Zhou, Yong A class of fractional evolution equations and optimal controls. Nonlinear Anal. Real World Appl. 12 (2011), no. 1, 262–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement